# SDR DHL2005802516

- Difficulty date: July 15, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5611002501
- Condition: Delaminated
- Location: Lt Wing
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E UPPER PANEL DELAMINATED (STA XW 5.000 - 47.000). REMOVED AND REPLACED LT WING TE UPPER PANEL (STA XW 5.000-47.000) IAW SRM 51-3-0 PG. 1. TORQUED IAW3 SRM 51-3-1.
